Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 254012, 8 pages
http://dx.doi.org/10.1155/2014/254012
Research Article

Monotone Iterative Methods of Positive Solutions for Fractional Differential Equations Involving Derivatives

College of Electron and Information, Zhejiang University of Media and Communications, Hangzhou, Zhejiang 310018, China

Received 23 September 2013; Accepted 27 December 2013; Published 4 February 2014

Academic Editor: Rosana Rodriguez-Lopez

Copyright © 2014 Xiaoping Zhang and Yongping Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, Y. Liu, D. O'Regan, and C. Tian, “Positive solutions of two-point boundary value problems for fractional singular differential equations,” Differential Equations, vol. 48, no. 5, pp. 619–629, 2012. View at Publisher · View at Google Scholar
  2. B. Ahmad and S. Sivasundaram, “Existence and uniqueness results for nonlinear boundary value problems of fractional differential equations with separated boundary conditions,” Communications in Applied Analysis, vol. 13, no. 1, pp. 121–128, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. Ahmad and J. J. Nieto, “Existence of solutions for nonlocal boundary value problems of higher-order nonlinear fractional differential equations,” Abstract and Applied Analysis, vol. 2009, Article ID 494720, 9 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Babakhani and V. Daftardar-Gejji, “Existence of positive solutions of nonlinear fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 278, no. 2, pp. 434–442, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Z. Bai and W. Sun, “Existence and multiplicity of positive solutions for singular fractional boundary value problems,” Computers & Mathematics with Applications, vol. 63, no. 9, pp. 1369–1381, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Z. Bai, W. Sun, and W. Zhang, “Positive solutions for boundary value problems of singular fractional differential equations,” Abstract and Applied Analysis, vol. 2013, Article ID 129640, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Z. Bai and T. Qiu, “Existence of positive solution for singular fractional differential equation,” Applied Mathematics and Computation, vol. 215, no. 7, pp. 2761–2767, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Caballero, J. Harjani, and K. Sadarangani, “Positive and nondecreasing solutions to a singular boundary value problem for nonlinear fractional differential equations,” Communications in Applied Analysis, vol. 15, no. 2-3, pp. 265–272, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. Delbosco and L. Rodino, “Existence and uniqueness for a nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 204, no. 2, pp. 609–625, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. R. Graef, L. Kong, and Q. Kong, “Application of the mixed monotone operator method to fractional boundary value problems,” Fractional Differential Calculus, vol. 2, no. 1, pp. 87–98, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  11. D. Jiang and C. Yuan, “The positive properties of the Green function for Dirichlet-type boundary value problems of nonlinear fractional differential equations and its application,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 72, no. 2, pp. 710–719, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. V. Lakshmikantham and A. S. Vatsala, “Basic theory of fractional differential equations,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 69, no. 8, pp. 2677–2682, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Liang and J. Zhang, “Positive solutions for boundary value problems of nonlinear fractional differential equation,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 71, no. 11, pp. 5545–5550, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. T. Qiu and Z. Bai, “Existence of positive solutions for singular fractional differential equations,” Electronic Journal of Differential Equations, vol. 2008, article 146, 9 pages, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. C. Tian and Y. Liu, “Multiple positive solutions for a class of fractional singular boundary value problems,” Memoirs on Differential Equations and Mathematical Physics, vol. 56, pp. 115–131, 2012. View at Google Scholar · View at MathSciNet
  16. Y. Wang, L. Liu, and Y. Wu, “Positive solutions for a class of fractional boundary value problem with changing sign nonlinearity,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 74, no. 17, pp. 6434–6441, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. L. Yang and H. Chen, “Unique positive solutions for fractional differential equation boundary value problems,” Applied Mathematics Letters, vol. 23, no. 9, pp. 1095–1098, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. C. Yuan, D. Jiang, and X. Xu, “Singular positone and semipositone boundary value problems of nonlinear fractional differential equations,” Mathematical Problems in Engineering, vol. 2009, Article ID 535209, 17 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Zhang, “The existence of a positive solution for a nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 252, no. 2, pp. 804–812, 2000. View at Publisher · View at Google Scholar
  20. X. Zhang and Y. Han, “Existence and uniqueness of positive solutions for higher order nonlocal fractional differential equations,” Applied Mathematics Letters, vol. 25, no. 3, pp. 555–560, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. X. Zhang, L. Liu, and Y. Wu, “The eigenvalue problem for a singular higher order fractional differential equation involving fractional derivatives,” Applied Mathematics and Computation, vol. 218, no. 17, pp. 8526–8536, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. X. Zhang, L. Liu, and Y. Wu, “Multiple positive solutions of a singular fractional differential equation with negatively perturbed term,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 1263–1274, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. C. S. Goodrich, “Existence of a positive solution to a class of fractional differential equations,” Applied Mathematics Letters, vol. 23, no. 9, pp. 1050–1055, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. J. R. Graef, L. Kong, and B. Yang, “Positive solutions for a semipositone fractional boundary value problem with a forcing term,” Fractional Calculus and Applied Analysis, vol. 15, no. 1, pp. 8–24, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. C. Zhai and M. Hao, “Mixed monotone operator methods for the existence and uniqueness of positive solutions to Riemann-Liouville fractional differential equation boundary value problems,” Boundary Value Problems, vol. 2013, article 85, 13 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  26. Y. Su and Z. Feng, “Existence theory for an arbitrary order fractional differential equation with deviating argument,” Acta Applicandae Mathematicae, vol. 118, no. 1, pp. 81–105, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. C. Yuan, “Multiple positive solutions for semipositone (n,p)-type boundary value problems of nonlinear fractional differential equations,” Analysis and Applications, vol. 9, no. 1, pp. 97–112, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  28. D.-X. Ma and X.-Z. Yang, “Existence and iteration of positive solutions to third order three-point BVP with increasing homeomorphism and positive homomorphism,” The Rocky Mountain Journal of Mathematics, vol. 43, no. 2, pp. 539–550, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. B. Sun and W. Ge, “Successive iteration and positive pseudo-symmetric solutions for a three-point second-order p-Laplacian boundary value problems,” Applied Mathematics and Computation, vol. 188, no. 2, pp. 1772–1779, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  30. Y. Sun, X. Zhang, and M. Zhao, “Successive iteration of positive solutions for fourth-order two-point boundary value problems,” Abstract and Applied Analysis, vol. 2013, Article ID 621315, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  31. Q. Yao, “Successively iterative technique of a classical elastic beam equation with Carathéodory nonlinearity,” Acta Applicandae Mathematicae, vol. 108, no. 2, pp. 385–394, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. X. Zhang, “Existence and iteration of monotone positive solutions for an elastic beam equation with a corner,” Nonlinear Analysis: Real World Applications, vol. 10, no. 4, pp. 2097–2103, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherlands, 2006. View at MathSciNet
  34. I. Podlubny, Fractional Differential Equations, Academic Press, New York, NY, USA, 1999. View at MathSciNet